# SDR SWIA201125801

- Difficulty date: March 6, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 33,250 hours, 48,423 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 9 INOPERATIVE.  (FLT 6660)  RECONNECTED WIRE AT EMERGENCY EXIT SIGN.
